# SDR UIEA2020113002492

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,518 hours, 13,758 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 98002D1ABF23A
- Part serial: 9136P
- Condition: Low Pressure
- Location: Cabin Portable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE OXYGEN BOTTLE PRESS LOW P/N 9800-2D1A-BF23A S/N 8136P.  REMOVED AND REPLACED REFERENCED COCKPIT O2 BOTTLE, REF M/M 35-31-01-400-801-001.
